# SDR REXA2025072800761

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H F.S. 280 BEAM CAP IS CORRODED BETWEEN BL0 TO RBL9.  REPAIRED FS 280 CROSSBEAM  IAW MHIRJ GREO 670-53-11-579, REV -B, DATED 2013/05/01 AND 51-42-06-001-001-A01, 51-42-21-001-001-A01.
